Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 89, NWS Hastings, NE

May 22, 2007Franklin County, Webster County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 22, 2007, 11:00 PM CDT for Franklin County, Webster County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2007, 11:00 PM CDT (04:00 UTC)
Expired
May 23, 2007, 12:00 AM CDT
In force
60 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Franklin County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 21 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:04 PM CDTTornado WatchSPC8 hr
May 22, 10:49 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 230400
SVRGID
NEC061-181-230500-
/O.NEW.KGID.SV.W.0089.070523T0400Z-070523T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1100 PM CDT TUE MAY 22 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
  WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL MIDNIGHT CDT

* AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM CAMPBELL TO RIVERTON TO 7 MILES SOUTH
  OF RIVERTON...OR ALONG A LINE EXTENDING FROM 28 MILES SOUTHWEST OF
  HASTINGS TO 37 MILES NORTHEAST OF PHILLIPSBURG TO 34 MILES
  NORTHEAST OF PHILLIPSBURG...AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLADEN AND INAVALE BY 1110 PM CDT
  RED CLOUD BY 1120 PM CDT
  BLUE HILL AND COWLES BY 1125 PM CDT
  ROSEMONT AND GUIDE ROCK BY 1135 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4033 9881 4008 9884 4000 9882 4000 9828
      4008 9828 4033 9828

$$
3 follow-up statements
000 
WWUS53 KGID 230418
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1118 PM CDT TUE MAY 22 2007

NEC061-181-230500-
/O.CON.KGID.SV.W.0089.000000T0000Z-070523T0500Z/
FRANKLIN NE-WEBSTER NE-
1118 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WEBSTER AND EASTERN FRANKLIN COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CAMPBELL TO 7 MILES NORTH OF
INAVALE TO INAVALE TO 6 MILES SOUTH OF RED CLOUD...OR ALONG A LINE
EXTENDING FROM 29 MILES SOUTHWEST OF HASTINGS TO 30 MILES SOUTHWEST
OF HASTINGS TO 36 MILES SOUTH OF HASTINGS TO 41 MILES SOUTH OF
HASTINGS...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLADEN AND COWLES BY 1130 PM CDT
  GUIDE ROCK BY 1140 PM CDT
  BLUE HILL BY 1145 PM CDT
  ROSEMONT BY 1150 PM CDT

LAT...LON 4033 9881 4008 9884 4000 9882 4000 9828
      4008 9828 4033 9828

$$

HEINLEIN
000 
WWUS53 KGID 230427 CCA
SVSGID

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1118 PM CDT TUE MAY 22 2007

NEC061-230428-
/O.COR.KGID.SV.W.0089.000000T0000Z-070523T0500Z/
FRANKLIN NE-
1118 PM CDT TUE MAY 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS 
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR NORTH CENTRAL KANSAS.

LAT...LON 4033 9870 4011 9873 4001 9873 4000 9828
      4008 9828 4033 9828

$$

NEC181-230500-
/O.COR.KGID.SV.W.0089.000000T0000Z-070523T0500Z/
WEBSTER NE-
1118 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WEBSTER COUNTY...

AT 1113 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 7 MILES WEST OF BLADEN TO 7 MILES NORTH OF INAVALE TO 
INAVALE TO 6 MILES SOUTH OF RED CLOUD...OR ALONG A LINE EXTENDING 
FROM 27 MILES SOUTHWEST OF HASTINGS TO 30 MILES SOUTHWEST OF 
HASTINGS TO 36 MILES SOUTH OF HASTINGS TO 41 MILES SOUTH OF 
HASTINGS...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLADEN AND RED CLOUD BY 1125 PM CDT
  COWLES BY 1130 PM CDT
  BLUE HILL AND GUIDE ROCK BY 1140 PM CDT
  ROSEMONT BY 1150 PM CDT

LAT...LON 4033 9870 4011 9873 4001 9873 4000 9828
      4008 9828 4033 9828

$$

HEINLEIN
000 
WWUS53 KGID 230453
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1153 PM CDT TUE MAY 22 2007

NEC181-230503-
/O.EXP.KGID.SV.W.0089.000000T0000Z-070523T0500Z/
WEBSTER NE-
1153 PM CDT TUE MAY 22 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY EXPIRES AT
MIDNIGHT CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.

LAT...LON 4033 9870 4011 9873 4001 9873 4000 9828
      4008 9828 4033 9828

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:30 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, May 22, 6:30 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE MAY 22 2007

.AVIATION...MAIN CONCERN FOR THIS PERIOD IS THUNDERSTORMS. SOME
THUNDERSTORMS ARE TO THE WEST OF THE KGRI AND SHOULD MOVE INTO THE
TERMINAL AREA AFTER 8 PM. LOW CLOUDS AND SCATTERED THUNDERSTORMS
WILL CONTINUE FOR MUCH OF THE NIGHT. BY MORNING THE CLOUDS SHOULD
LIFT ABOVE 3000 FT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP
TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT TUE MAY 22 2007/

SHORT TERM...AN ACTIVE WEATHER NIGHT SHAPING UP FOR SOUTH CENTRAL
NEBRASKA INTO NORTH CENTRAL KANSAS AS A STRONG UPPER WAVE OVER THE
NORTHERN ROCKIES BEGINS TO SLIDE EAST INTO THE PLAINS.  THIS WILL
PUSH A COLD FRONT CURRENTLY ACROSS THE HIGH PLAINS EAST INTO SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING.   DEEP LOW
LEVEL MOISTURE IS ALREADY SEEN AHEAD OF THIS BOUNDARY WITH SURFACE
DEWPOINTS IN THE LOWER TO MID 60S SEEN ACROSS THE AREA.  GIVEN
STRONG UPPER FORCING ALONG WITH GOOD MOISTURE CONVERGENCE ALONG THE
BOUNDARY...CONVECTION LOOKS LIKELY TO INITIALLY DEVELOP LATE THIS
AFTERNOON INTO THIS EVENING FOR AREAS WEST OF HIGHWAY 281. WITH ML
CAPE VALUES OF 2000 TO 3000 J/KG AHEAD OF THIS FRONT AND 30 TO 40
KNOT DEEP LAYER SHEAR...THE POTENTIAL FOR THESE STORMS TO BECOME
SEVERE LOOKS VERY LIKELY.  SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS LOOK VERY POSSIBLE ALONG WITH AN ISOLATED TORNADO OR TWO.  THE
BIGGER PROBLEM AS THE EVENING PROGRESSES INVOLVES FLASH FLOOD
POTENTIAL AS PW VALUES AROUND 150 PERCENT NORMAL ALONG WITH A
TRAINING CONVECTION MAKES IT LOOK VERY FAVORABLE FOR FLASH
FLOODING.  BASED ON THIS...ISSUED A FLASH FLOOD WATCH FOR ENTIRE
AREA THROUGH TONIGHT.

AS THE AREA PROGRESSES INTO TOMORROW...THE FRONT IS SHOWN TO STALL
JUST SOUTHEAST OF A HEBRON TO BELOIT LINE AS OVERNIGHT CONVECTION
BEGINS TO SLIDE EAST OF THE FORECAST AREA.  EXPECT THIS WILL BRING A
CLOUDY AND COOLER DAY TO THE FORECAST AREA AS DECENT COLD ADVECTION
BEHIND THE FRONT DROPS TEMPERATURES BACK INTO THE 60S TO LOWER 70S
FOR HIGHS.  AN OCCASIONAL SHOWER AND THUNDERSTORM BEHIND THE FRONT
LOOKS POSSIBLE THROUGH MOST OF THE DAY ALTHOUGH ACTIVITY WILL BEGIN
TO PICK UP AFTER DARK WEDNESDAY NIGHT AS A 40 TO 55 KT LLJ IS SHOWN
TO DEVELOP INTO THE FRONT.  ANTICIPATE CONVECTION ROLLING OUT OF THE
HIGH PLAINS DURING THE EVENING WILL START TO FEED OFF OF THIS LLJ
WITH A LARGE MCS DEVELOPING ACROSS THE REGION.  SEVERE THREAT SHOULD
BE DECENT WITH THIS MCS ALTHOUGH MAINLY LIMITED TO HAIL AND DAMAGING
WINDS.  HOWEVER...FLOODING WILL BE A PROBLEM AS PW VALUES WILL
REMAIN HIGH WHILE QPF VALUES LOOK TO BE OVER 2 TO 3 INCHES FOR
SEVERAL AREAS SOUTH OF A YORK TO PHILLIPSBURG LINE.

LONG TERM...12Z THURSDAY THROUGH TUESDAY. MAIN FORECAST CONCERN
WILL BE INTERMITTENT CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD.

AN UPPER WAVE WILL BE MOVING OUT OF THE AREA THURSDAY MORNING. THERE
WILL BE SOME REMAINING THUNDERSTORMS THURSDAY MORNING BUT THEY
SHOULD COME TO AN END BY NOON AS THE UPPER WAVE MOVES TO THE EAST.

A SURFACE HIGH PRESSURE SYSTEM SLIDES THROUGH THE AREA THURSDAY AND
THURSDAY NIGHT. BY FRIDAY THE WINDS WILL HAVE TURNED TO THE SOUTH
AND INCREASED...BRINGING IN ADDITIONAL MOISTURE. A WEAK UPPER WAVE
SLIDES THROUGH FRIDAY EVENING AND EXPECT THAT THERE MAY BE SOME
THUNDERSTORMS AROUND. BY LATE FRIDAY NIGHT A COLD FRONT IS EXPECTED
TO MOVE INTO THE FORECAST AREA WITH ANOTHER CHANCE FOR THUNDERSTORMS
AS THE FRONT MOVES THROUGH LATE FRIDAY NIGHT AND SATURDAY.

LATE IN THE WEEKEND AND EARLY NEXT WEEK A SERIES OF SHORT WAVES
SLIDE THROUGH THE AREA. WITH PLENTY OF AVAILABLE MOISTURE THERE IS A
CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD. THE MODELS HAVE
SOME DIFFERENCES IN TIMING AND LOCATION OF THE SURFACE FRONTS THAT
ARE EXPECTED TO MOVE THROUGH THE AREA. THE FRONT THAT MOVES THROUGH
SATURDAY STALLS JUST TO THE SOUTH OF THE FORECAST AREA SUNDAY. THE
NEXT FRONT SHOULD MOVE THROUGH MONDAY NIGHT. IT WILL NOT BE RAINING
ALL THE TIME...BUT THE UNCERTAINTY OF THE TIMING OF THE SHORT WAVES
AND SURFACE BOUNDARIES INDICATES THAT THERE WOULD BE A CHANCE FOR
PRECIPITATION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR NEZ039>041-
     046>049-060>064-072>077-082>087.

KS...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR KSZ005>007-
     017>019.

&&
Hazardous weather outlook, May 22, 4:30 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
430 PM CDT TUE MAY 22 2007

KSZ005-006-017-018-NEZ039-046-060-061-072>074-082>084-231100-
BUFFALO-DAWSON-FRANKLIN-FURNAS-GOSPER-HARLAN-KEARNEY-OSBORNE-PHELPS-
PHILLIPS-ROOKS-SHERMAN-SMITH-VALLEY-
430 PM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS WEST OF A LINE FROM ORD NEBRASKA
TO KEARNEY TO FRANKLIN NEBRASKA TO OSBORNE KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE AREA THIS EVENING AND
CONTINUE FOR THE REST OF THE NIGHT. LARGE HAIL IN EXCESS OF THE
SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE
POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING
AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE ENTIRE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT
AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND DEPLOY
AS STORMS GET CLOSER.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ007-019-NEZ040-041-047>049-062>064-075>077-085>087-231100-
ADAMS-CLAY-FILLMORE-GREELEY-HALL-HAMILTON-HOWARD-JEWELL-MERRICK-
MITCHELL-NANCE-NUCKOLLS-POLK-THAYER-WEBSTER-YORK-
430 PM CDT TUE MAY 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS EAST OF A LINE FROM GREELEY
NEBRASKA TO GRAND ISLAND TO RED CLOUD NEBRASKA TO BELOIT KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION THIS
EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF GOLFBALLS AND
DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...
CONDITIONS WILL BE FAVORABLE FOR ISOLATED TORNADOES.

IN ADDITION...HEAVY RAINFALL WITH SOME ISOLATED AREAS SEEING
AMOUNTS UP TO 2 TO 4 INCHES WILL BE POSSIBLE THIS EVENING AND
OVERNIGHT. THIS MAY RESULT IN SOME AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WILL EXIST ONCE AGAIN
WEDNESDAY EVENING AND OVERNIGHT GENERALLY SOUTH OF A YORK NEBRASKA
TO RED CLOUD NEBRASKA TO BELOIT KANSAS LINE. LARGE HAIL...DAMAGING
WINDS AND VERY HEAVY RAINFALL WITH FLASH FLOODING WILL ALL BE
POSSIBLE.

AN INTERMITTENT CHANCE OF THUNDERSTORM WILL EXIST THROUGH THE
REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. EMERGENCY MANAGERS...LAW ENFORCEMENT
AND SPOTTER GROUPS SHOULD CONTINUE TO MONITOR CONDITIONS AND BE
READY TO DEPLOY AS STORMS APPROACH.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 22, 9:37 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
937 PM CDT TUE MAY 22 2007

NEZ040-047-062-075-230315-
ADAMS-GREELEY-HALL-HOWARD-
937 PM CDT TUE MAY 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ADAMS...GREELEY...HALL AND HOWARD COUNTIES...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
COTESFIELD TO SHELTON TO 6 MILES SOUTHWEST OF HOLSTEIN...AND MOVING
NORTHEAST AT 40 MPH.

* THUNDERSTORMS WILL BE NEAR...
  WOOD RIVER BY 945 PM CDT
  ROSELAND BY 950 PM CDT
  JUNIATA BY 955 PM CDT
  GREELEY BY 1000 PM CDT
  WOLBACH BY 1005 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 22, 10:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1004 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             1 SE KEARNEY            40.69N 99.07W
05/22/2007  E0.88 INCH       BUFFALO            NE   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, May 22, 10:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             PROSSER                 40.69N 98.58W
05/22/2007  E0.75 INCH       ADAMS              NE   EMERGENCY MNGR

1002 PM     HAIL             2 W PROSSER             40.69N 98.62W
05/22/2007  E1.00 INCH       ADAMS              NE   EMERGENCY MNGR

&&

KISNER
Special weather statement, May 22, 10:05 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT TUE MAY 22 2007

NEZ061-230330-
BUFFALO-
1005 PM CDT TUE MAY 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUFFALO COUNTY...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF KEARNEY...OR NEAR KEARNEY...AND
MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GIBBON BY 1015 PM CDT
  PLEASANTON BY 1020 PM CDT
  SHELTON BY 1025 PM CDT
  POOLE BY 1030 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HEINLEIN
Special weather statement, May 22, 10:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT TUE MAY 22 2007

NEZ040-230345-
GREELEY-
1011 PM CDT TUE MAY 22 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREELEY COUNTY...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREELEY...OR 24 MILES EAST OF ORD...AND
MOVING NORTHEAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  SPALDING BY 1030 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 22, 10:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1022 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             1 S REPUBLICAN CITY     40.09N 99.22W
05/22/2007  E0.75 INCH       HARLAN             NE   NWS EMPLOYEE

            ALSO 50 MPH WINDS ESTIMATED NEAR HARLAN COUNTY DAM

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:17 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan58 min
May 22, 7:51 PM CDTSevere Thunderstorm WarningGIDPhelps54 min
May 22, 8:13 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan32 min
May 22, 8:34 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney56 min
May 22, 8:42 PM CDTSevere Thunderstorm WarningGIDHarlan33 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningGIDSherman, Valley44 min
May 22, 8:51 PM CDTTornado WarningGIDValley24 min
May 22, 8:59 PM CDTSevere Thunderstorm WarningGIDBuffalo46 min
May 22, 9:23 PM CDTSevere Thunderstorm WarningGIDKearney37 min
May 22, 9:56 PM CDTSevere Thunderstorm WarningGIDAdams19 min
May 22, 10:02 PM CDTSevere Thunderstorm WarningGIDHarlan28 min
May 22, 10:07 PM CDTTornado WarningGIDHarlan23 min
May 22, 10:08 PM CDTSevere Thunderstorm WarningGIDHall67 min
May 22, 10:17 PM CDTSevere Thunderstorm WarningGIDFranklin43 min
May 22, 10:19 PM CDTSevere Thunderstorm WarningGIDBuffalo56 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningGIDHoward55 min
May 23, 2:29 AM CDTFlash Flood WatchGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 8 more25 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.